MAUDE Adverse Event Report: COVIDIEN KENGUARD INTL FOLEY TRAY 18FR; COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER

COVIDIEN KENGUARD INTL FOLEY TRAY 18FR; COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER
Model Number 13718
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that during an ablation procedure, the catheter's balloon was deflated and verified by the physician.Difficulty of withdrawal of the probe was noted and when it was removed they found that the balloon was slightly inflated.A little bleeding was noted at the level of the meatus and pain was noted by the patient.

Brand Name
KENGUARD INTL FOLEY TRAY 18FR
Common Device Name
COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key9309538
Report Number9612030-2019-02350
Device Sequence Number13986295
Product Code KNX
UDI-Device Identifier10884521051539
UDI-Public10884521051539
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number13718
Device Catalogue Number13718
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/31/2019
Initial Report FDA Received Date11/12/2019
Patient Sequence Number1